# SDR AALA2018060659034

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORSION BAR BELLCRANK ON THE PASSENGER DOOR WAS FOUND OUT OF ADJUSTMENT.  PERFORMED AN ADJUSTMENT OF THE TORSION BAR BELLCRANK IAW AMM 52-13-21-400-001-A, ITEM 4J, STEPS 7, 8, AND 9, A - E.
